# SDR CA050831005

- Difficulty date: July 22, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Compressor
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

(CAN) THE ENGINE WAS REPORTED TO LOSE POWER DURING TAKEOFF AND THE AIRCRAFT CRASHED.  PRELIMINARY INVESTIGATION EVIDENCED FRACTURED COMPRESSOR AND POWER TURBINE BLADES.  P&WC WILL INVESTIGATE THE INCIDENT AND ADVISE OF ROOT CAUSE ONCE DETERMINED.
